# SDR SWAA2014112434398

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 37,043 hours, 21,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1673 FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW MM.
